RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2008, Volume 357, Pages 46–53 (Mi znsl2118)  

This article is cited in 1 scientific paper (total in 1 paper)

On the invariance of compacts generating normal ring open sets under quasiisometries

I. N. Demshin, V. A. Shlyk

Far Eastern National University

Abstract: The problem of breakage and synthesis of normal ring open sets is considered. The invariance of compacts generating these sets by quasi-isometries and quasiconformal mappings is established under certain natural assumptions. Bibl. – 5 titles.

Full text: PDF file (207 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2009, 157:4, 568–572

Bibliographic databases:

UDC: 517.54
Received: 08.07.2008

Citation: I. N. Demshin, V. A. Shlyk, “On the invariance of compacts generating normal ring open sets under quasiisometries”, Analytical theory of numbers and theory of functions. Part 23, Zap. Nauchn. Sem. POMI, 357, POMI, St. Petersburg, 2008, 46–53; J. Math. Sci. (N. Y.), 157:4 (2009), 568–572

Citation in format AMSBIB
\Bibitem{DemShl08}
\by I.~N.~Demshin, V.~A.~Shlyk
\paper On the invariance of compacts generating normal ring open sets under quasiisometries
\inbook Analytical theory of numbers and theory of functions. Part~23
\serial Zap. Nauchn. Sem. POMI
\yr 2008
\vol 357
\pages 46--53
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl2118}
\zmath{https://zbmath.org/?q=an:1182.31006}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2009
\vol 157
\issue 4
\pages 568--572
\crossref{https://doi.org/10.1007/s10958-009-9340-3}


Linking options:
  • http://mi.mathnet.ru/eng/znsl2118
  • http://mi.mathnet.ru/eng/znsl/v357/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Shlyk, “Оn the problem of decomposition and composition of normal rings”, J. Math. Sci. (N. Y.), 207:6 (2015), 940–944  mathnet  crossref
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:131
    Full text:43
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019